Optical solitons and conservation law of Kundu-Eckhaus equation

Mirzazadeh M., Yildirim Y., YAŞAR E. , Triki H., Zhou Q., Moshokoa S. P. , ...More

OPTIK, vol.154, pp.551-557, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 154
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2017.10.084
  • Title of Journal : OPTIK
  • Page Numbers: pp.551-557
  • Keywords: Solitons, Integrability, KUDRYASHOV METHOD, DARK, FIBERS


This paper obtains optical soliton solutions to the Kundu Eckhaus equation with general coefficients. The Riccati Bernoulli's sub-ODE method as well as Kudryashov's scheme are employed to obtain soliton solutions to the model. This generalized earlier reported result of the model with specific coefficients. Subsequently, the multiplier approach was utilized to secure a conserved quantity with the bright soliton solution that was reported earlier. (C) 2017 Elsevier GmbH. All rights reserved.